# SDR UIEA2019030503473

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,345 hours, 10,246 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T482013
- Part serial: 1101177
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE 3L WINDOW DUE TO DELAMINATION.( REMOVED AND REPLACED NR 3L WINDOW IAW AMM 56-11-10 OPEEATIONAL TEST NORMAL IAW AMM 30-41-00.  )
